# SDR C2XA02SH100

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 14522460011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  BUTT STRAP RT OF CENTER FLOORBEAM AT FRAME 18 WAS FOUND TO HAVE CORROSION ANROUND NUTPLATE HOLES.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5320-0179.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
